# SDR MALA030379

- Difficulty date: August 19, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N366PX
- Make and model: Saab 340B
- Aircraft serial: 340B267
- Aircraft time: 28,861 hours, 24,077 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN CWA, LT CENTER FWD SEAT TRACK ASSEMBLY HAS CORROSION OUT OF LIMITS.  MAINTENANCE REPAIRED DAMAGED SECTION OF SEAT TRACK IAW EO NR S53060 LBL 18.5 AT STA 297 TO STA 329. A/C RELEASE DATE IS 8/11/03.  REFER TO 409 NR 192875 FOR DETAIL.
